Journal of Applied Analysis EMIS ELibM Electronic Journals Journal of Applied Analysis
Vol. 3, No. 2, pp. 211-224 (2003)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Sup-measurable and weakly sup-measurable mappings in the theory of ordinary differential equations

A.B. Kharazishvili

A.B. Kharazishvili
Institute of Applied Mathematics
of Tbilisi State University
University str. 2
380043 Tbilisi 43,
Republic of Georgia

Abstract: We discuss some set-theoretical questions concerning the notion of sup-measurability of functions of two variables and the existence and uniqueness of solutions of ordinary differential equations.

Keywords: Lebesgue measurable function, sup-measurable mapping, weakly sup-measurable mapping, ordinary differential equation, Cauchy problem

Classification (MSC2000): 28A05, 28D05

Full text of the article:

Electronic version published on: 12 Jun 2003. This page was last modified: 12 Jun 2003.

© 2003 Heldermann Verlag
© 2003 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition